# SDR CALA0001183

- Difficulty date: July 28, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR PAN CRACKED AT FORWARD UPPER CORNER AND AT APPROXIMATELY 12 INCHES FROM FORWARD UPPER CORNER.  THE CRACKS WERE .25 INCH LONG.  THE CRACKS WERE STOP DRILLED IAW SRM 52-03, FIGURE 8.  A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 51-10-4, 51-10-3, 51-30-2, AND ECRA 5230-01554.
